# SDR AALA20111127TUL07

- Difficulty date: November 27, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N7536A
- Make and model: Doug DC-9-82
- Aircraft serial: 49990
- Aircraft time: 61,293 hours, 31,684 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Condition: Defective
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ABQ - INFLIGHT DFW-SJC.  CREW REPORTED BOTH AUTOPILOTS, YAW DAMPER AND MACH TRIM FAILED.  EMERGENCY DECLARED FLIGHT DIVERTED ABQ LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  SWAPPED OUT CIRCUIT BREAKER C17 WITH C15 DUE TO DFGS SWITCH A THAT WAS DEFECTIVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
